Alert archive / Kentucky / Frost Advisories in 2012

Frost Advisory 1, NWS Louisville, KY

March 26, 201213 counties in Kentucky; Jefferson County, Indiana

NWS Louisville, KY issued this frost advisory at Mar 26, 2012, 3:36 AM EDT for 13 counties in Kentucky; Jefferson County, Indiana. It took effect at Mar 27, 2012, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2012, 3:36 AM EDT (07:36 UTC)
In effect from
Mar 27, 2012, 2:00 AM EDT
Expired
Mar 27, 2012, 9:08 AM EDT
In force
7 hr
Issued by
NWS Louisville, KY

Counties Jefferson County, IN, Bourbon County, KY, Clark County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Harrison County, KY, Henry County, KY, Jessamine County, KY, Madison County, KY, Nicholas County, KY, Scott County, KY, Trimble County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 118 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WWUS73 KLMK 260736
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 AM EDT MON MAR 26 2012

...PATCHY FROST IN SHELTERED VALLEYS LOCATIONS LATE TONIGHT...

.THE COMBINATION OF MOSTLY CLEAR SKIES...CALM WINDS...AND DRY AIR
WILL RESULT IN A PATCHY FROST THREAT FOR SHELTERED VALLEY
LOCATIONS LATE TONIGHT THROUGH MID MORNING ON TUESDAY. STEADY
SURFACE WINDS BETWEEN 4 AND 7 MPH WILL LIKELY LIMIT MORE
WIDESPREAD FROST FORMATION FOR AREAS OUTSIDE OF SHELTERED
VALLEYS...HOWEVER LOW TEMPERATURES WILL LIKELY STILL DIP INTO THE
UPPER 30S FOR A FEW HOURS AROUND DAWN ON TUESDAY.

INZ079-KYZ032-033-035>037-040>043-048-049-056-057-261600-
/O.NEW.KLMK.FR.Y.0001.120327T0600Z-120327T1400Z/
JEFFERSON IN-TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-
CLARK KY-GARRARD KY-MADISON KY-
INCLUDING THE CITIES OF...MADISON...BEDFORD...NEW CASTLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...
RICHMOND
336 AM EDT MON MAR 26 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY. 

* TEMPERATURE: TEMPERATURES ARE EXPECTED TO DIP INTO THE 30S
  ACROSS THE ADVISORY AREA TUESDAY MORNING. IN VALLEYS AND OTHER
  SHELTERED AREAS WHERE WINDS GO CALM...LOWS WILL REACH THE LOWER
  TO MID 30S AND BE ACCOMPANIED BY FROST.

* IMPACTS: THE GROWING SEASON ACROSS THE OHIO VALLEY IS ADVANCED
  WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE
  OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. MONITOR NOAA
WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND
WARNINGS.

&&

$$

BJS
5 follow-up statements
420 
WWUS73 KLMK 261012 AAA
NPWLMK

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 AM EDT MON MAR 26 2012

...PATCHY FROST IN SHELTERED VALLEYS LOCATIONS LATE TONIGHT...

.THE COMBINATION OF MOSTLY CLEAR SKIES AND CALM WINDS WILL RESULT 
IN LOW TEMPERATURES IN THE LOW TO MID 30S AND A PATCHY FROST
THREAT FOR SHELTERED VALLEY LOCATIONS TUESDAY MORNING. STEADY
SURFACE WINDS BETWEEN 4 AND 7 MPH WILL LIKELY LIMIT MORE
WIDESPREAD FROST FORMATION FOR AREAS OUTSIDE OF SHELTERED
VALLEYS...HOWEVER LOW TEMPERATURES WILL LIKELY STILL DIP INTO THE
UPPER 30S FOR A FEW HOURS AROUND DAWN ON TUESDAY.

INZ079-KYZ032-033-035>037-040>043-048-049-056-057-261600-
/O.CON.KLMK.FR.Y.0001.120327T0600Z-120327T1400Z/
JEFFERSON IN-TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-
CLARK KY-GARRARD KY-MADISON KY-
INCLUDING THE CITIES OF...MADISON...BEDFORD...NEW CASTLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...
RICHMOND
612 AM EDT MON MAR 26 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
TUESDAY. 

* TEMPERATURE: TEMPERATURES ARE EXPECTED TO DIP INTO THE 30S 
  ACROSS THE ADVISORY AREA TUESDAY MORNING. IN VALLEYS AND OTHER 
  SHELTERED AREAS WHERE WINDS GO CALM...LOWS WILL REACH THE 
  LOWER TO MID 30S AND BE ACCOMPANIED BY FROST. 

* IMPACTS: THE GROWING SEASON ACROSS THE OHIO VALLEY IS ADVANCED 
  WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE 
  OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. MONITOR NOAA
WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND
WARNINGS.

&&

$$

BJS
030 
WWUS73 KLMK 261544
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 AM EDT MON MAR 26 2012

...PATCHY FROST IN SHELTERED VALLEYS LOCATIONS LATE TONIGHT...

.THE COMBINATION OF MOSTLY CLEAR SKIES AND CALM WINDS WILL RESULT
IN LOW TEMPERATURES IN THE LOW TO MID 30S AND A PATCHY FROST
THREAT FOR SHELTERED VALLEY LOCATIONS TUESDAY MORNING. STEADY
SURFACE WINDS BETWEEN 4 AND 7 MPH WILL LIKELY LIMIT MORE
WIDESPREAD FROST FORMATION FOR AREAS OUTSIDE OF SHELTERED
VALLEYS...HOWEVER LOW TEMPERATURES WILL LIKELY STILL DIP INTO THE
UPPER 30S FOR A FEW HOURS AROUND DAWN ON TUESDAY.

INZ079-KYZ032-033-035>037-040>043-048-049-056-057-262000-
/O.CON.KLMK.FR.Y.0001.120327T0600Z-120327T1400Z/
JEFFERSON IN-TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-
CLARK KY-GARRARD KY-MADISON KY-
INCLUDING THE CITIES OF...MADISON...BEDFORD...NEW CASTLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...
RICHMOND
1144 AM EDT MON MAR 26 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
TUESDAY. 

* TEMPERATURE: TEMPERATURES ARE EXPECTED TO DIP INTO THE 30S 
  ACROSS THE ADVISORY AREA TUESDAY MORNING. IN VALLEYS AND OTHER 
  SHELTERED AREAS WHERE WINDS GO CALM...LOWS WILL REACH THE 
  LOWER TO MID 30S AND BE ACCOMPANIED BY FROST. 

* IMPACTS: THE GROWING SEASON ACROSS THE OHIO VALLEY IS ADVANCED 
  WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE 
  OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. MONITOR NOAA
WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND
WARNINGS.

&&

$$

BJS/MJP
825 
WWUS73 KLMK 261915
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT MON MAR 26 2012

...PATCHY FROST IN SHELTERED VALLEYS LOCATIONS LATE TONIGHT...

.THE COMBINATION OF MOSTLY CLEAR SKIES AND CALM WINDS WILL RESULT
IN LOW TEMPERATURES IN THE LOW TO MID 30S AND A PATCHY FROST
THREAT FOR SHELTERED VALLEY LOCATIONS TUESDAY MORNING. STEADY
SURFACE WINDS BETWEEN 4 AND 7 MPH WILL LIKELY LIMIT MORE
WIDESPREAD FROST FORMATION FOR AREAS OUTSIDE OF SHELTERED
VALLEYS...HOWEVER LOW TEMPERATURES WILL LIKELY STILL DIP INTO THE
UPPER 30S FOR A FEW HOURS AROUND DAWN ON TUESDAY.

INZ079-KYZ032-033-035>037-040>043-048-049-056-057-271400-
/O.CON.KLMK.FR.Y.0001.120327T0600Z-120327T1400Z/
JEFFERSON IN-TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-
CLARK KY-GARRARD KY-MADISON KY-
INCLUDING THE CITIES OF...MADISON...BEDFORD...NEW CASTLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...
RICHMOND
315 PM EDT MON MAR 26 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
TUESDAY. 

* TEMPERATURE: TEMPERATURES ARE EXPECTED TO DIP INTO THE 30S
  ACROSS THE ADVISORY AREA TUESDAY MORNING. IN VALLEYS AND OTHER
  SHELTERED AREAS WHERE WINDS GO CALM...LOWS WILL REACH THE LOWER
  TO MID 30S AND BE ACCOMPANIED BY FROST.

* IMPACTS: THE GROWING SEASON ACROSS THE OHIO VALLEY IS ADVANCED 
  WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE 
  OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. MONITOR NOAA
WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND
WARNINGS.

&&

$$

BJS/MJP
536 
WWUS73 KLMK 271000
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
600 AM EDT TUE MAR 27 2012


INZ079-KYZ032-033-035>037-040>043-048-049-056-057-271400-
/O.CON.KLMK.FR.Y.0001.000000T0000Z-120327T1400Z/
JEFFERSON IN-TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-
CLARK KY-GARRARD KY-MADISON KY-
INCLUDING THE CITIES OF...MADISON...BEDFORD...NEW CASTLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...
RICHMOND
600 AM EDT TUE MAR 27 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. 

* TEMPERATURE: TEMPERATURES ACROSS THE ADVISORY AREA ARE IN THE
  MID AND UPPER 30S. HOWEVER...5 TO 10 MPH WINDS WILL LIMIT FROST
  FORMATION TO VALLEYS AND SHELTERED LOCATIONS THIS MORNING. A FEW
  OF THE TYPICAL COLD SPOTS COULD BRIEFLY DIP TO FREEZING.  

* IMPACTS: THE GROWING SEASON ACROSS THE OHIO VALLEY IS ADVANCED 
  WITH THE RECENT PROLONGED PERIOD OF WARM WEATHER. SENSITIVE 
  OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. MONITOR NOAA
WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND
WARNINGS.

&&

$$

RAS
699 
WWUS73 KLMK 271308
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
908 AM EDT TUE MAR 27 2012


INZ079-KYZ032-033-035>037-040>043-048-049-056-057-271415-
/O.CAN.KLMK.FR.Y.0001.000000T0000Z-120327T1400Z/
JEFFERSON IN-TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-
CLARK KY-GARRARD KY-MADISON KY-
INCLUDING THE CITIES OF...MADISON...BEDFORD...NEW CASTLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...
RICHMOND
908 AM EDT TUE MAR 27 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS CANCELLED THE
FROST ADVISORY.

TEMPERATURES IN THE ADVISORY AREA HAVE WARMED INTO THE UPPER 30S
AND THE THREAT OF FROST HAS ENDED. THEREFORE THE FROST ADVISORY
HAS BEEN CANCELLED.

$$

MJ

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Mar 26, 3:19 AM EDT, 17 minutes earlier.

Area forecast discussion, Mar 26, 3:19 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 AM EDT MON MAR 26 2012

.Short Term (Today through Tuesday)...
Issued at 315 AM EDT Mar 26 2012

...FROST ADVISORY FOR AREAS ALONG AND EAST OF KENTUCKY RIVER BASIN
TONIGHT...

Back door cold front evident on latest MSAS surface analysis is
currently located from central IL, to southern IN, along the central
Ohio River Valley. This feature will continue to slide slowly
southward and will bisect the CWA by dawn. Expect to see dew points
begin to fall off along and north of I 64 toward dawn, along with a
light increase in northeasterly surface winds as pressure gradient
tightens with high working in from the north. Big question for the
remainder of the overnight will continue to be uncertainty with fog
formation. Am less concerned with Bluegrass and southern Indiana
portions of the CWA as dew points will be dropping toward dawn and
some northeasterly flow developing. Further south, where dew points
remain at least in the lower 50s am more concerned. Will continue to
monitor obs and update forecast if need be.

As we move into the daylight hours, front will quickly slide south
of the Tennessee border with drier air working in from the northeast.
High temperatures are expected to struggle under our steady NE flow
between 7 and 10 mph, however mostly sunny skies will still yield
mid 60s NE to lower 70s SW.

Drier air in place across the Bluegrass will set the stage for the
coldest overnight lows we have seen in a while. Will issue a Frost
Advisory east of a line form Jefferson County, IN to Garrard County,
KY. This will include portions of the Kentucky and Ohio River
basins. It will be in effect from 2 AM EDT to 10 AM EDT late tonight
through mid Tuesday morning. Confidence is not as high as would
typically like for a Frost Advisory, however with growing season so
far advanced, feel plenty of heads up is in order. Only expecting
patches of frost mainly in the sheltered (decoupled) valleys as
surface winds will likely be a limiting factor for more widespread
frost formation. Models continue to support easterly winds between 4
and 7 mph, however valleys that will decouple will likely drop into
the mid 30s for a few hours, which would support frost formation as
Td's rise to meet the dropping temp. There is plenty of concern that
T/Td spreads will still be too large for frost as Td values drop
into the upper 20s. Cannot rule out a straight freeze scenario for
the coolest/most sheltered valleys and will be something that next
few shifts will have to continue to monitor. Otherwise, most other
locations in the frost advisory will see upper 30s for lows and are
likely not in the more significant frost threat.

Another dry day with light southerly flow returning on Tuesday as
surface high scoots to the east and upper level ridge axis moves
over the region. Looking for a large diurnal trend from cool morning
lows in the mid 30s east to mid 40s west. Highs will jump into the
low 70s East and mid/upper 70s West.

.Long Term (Tuesday night through Sunday)...
Updated at 320 AM EDT Mar 26 2012

Tuesday night - Wednesday night...

Low pressure will scoot through the Great Lakes and into New
England, and drag a cold front SE across the Ohio Valley sometime on
Wednesday. Main challenge is the timing of the precip, and whether
that will allow storms to go severe.

Last few runs have been trending a bit slower, with precip just
getting into our Indiana zones before dawn on Wednesday, and
spreading south during the day. Slower timing, and lack of deep
moisture to generate extensive cloud cover, will allow temps to
climb well into the 70s, probably approaching 80 in places. Forecast
soundings are moderately unstable, with over 1000 J/kg of
surface-based CAPE, but shear is fairly weak and unidirectional.
Steep mid-level lapse rates point to hail potential, but
probabilities are too low for anything more than a passing mention
in the HWO. Could also be a damaging wind threat, but not at any
organized level.

Later in the day as the front and any storms along it work into
southern KY, the threat for heavy rain could increase as storm
motion will become more parallel to the front. Will hang onto POPs
the longest south of the Parkways, where we will keep a high chance
through Wednesday night.

Thursday-Thursday night...

Surface high pressure over eastern Canada will ridge south into the
Ohio Valley Thursday and Thursday night. This will keep things dry,
but with shortwave ridging aloft temps will remain above normal,
especially by day.

Friday-Sunday...

Progressive shortwave trof will cross the Ohio Valley sometime in
the early part of the weekend, but the GFS and ECMWF do not agree on
the organization, intensity, or timing.  ECMWF advertises precip
getting into the area late in the day on Friday with a weak ripple
in the NW flow, whereas the GFS keeps all the precip with the main
trof. Did go with a slight chance in the west on Friday, as I do not
have enough confidence to rule out the ECMWF solution that far out.
Better chance is Friday night through Saturday night, and then
tapering off from west to east on Sunday. Timing should be able to
be tweaked as we start to see better agreement and/or run-to-run
consistency from the models.

Temps above climo through the period, more so by night due to clouds
and precip. Max temp forecast is about a category under the extended
GFS MOS for the same reason, but still should be just either side of
70.

&&

.Aviation (06Z TAF Issuance)...
Updated at 100 AM EDT Mar 26 2012

Expect VFR conditions through the forecast period except for a
period of reduced visibilities around dawn. Broken deck of stratocu
that plagued the area for much of the day has shifted south and east
of BWG/LEX and expect mostly clear skies for the remainder of the
overnight. With calm winds in place and dew points still in the mid
50, expect for fog to develop as early as 5 AM EDT. One limiting
factor to fog development will be falling dew points toward dawn as
back door cold front pushes south of LEX/SDF but remains north of
BWG. At this point, expect mostly low MVFR prevailing vis after 5 AM
EDT however there could be a brief period of IFR or worse vis around
sunrise. Most likely location for this will be BWG or LEX dependent
on dew point trends.

Otherwise, surface high pressure builds in today with VFR conditions
returning by mid morning. A steady northeast wind will set up
between 5 and 10 mph.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......BJS
Long Term........RAS
Aviation.........BJS
Hazardous weather outlook, Mar 25, 3:15 PM EDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT SUN MAR 25 2012

INZ076>079-083-084-089>092-KYZ023>034-038-039-045>047-053>055-
061>067-070>078-081-082-261915-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY-
ANDERSON KY-NELSON KY-WASHINGTON KY-MERCER KY-LARUE KY-MARION KY-
BOYLE KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
315 PM EDT SUN MAR 25 2012 /215 PM CDT SUN MAR 25 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH WEDNESDAY
NIGHT AS A COLD FRONT MOVES THROUGH THE OHIO VALLEY. A FEW STRONG
TO SEVERE STORMS MAY BE POSSIBLE...WITH HAIL AND HIGH WINDS BEING
THE MAIN THREATS. THE BEST CHANCE FOR THIS WILL BE ACROSS CENTRAL
AND SOUTHERN KENTUCKY WEDNESDAY AFTERNOON-EVENING.

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT INTO
SATURDAY AS AN UPPER LEVEL DISTURBANCE APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING.

KYZ035>037-040>043-048-049-056-057-261915-
FRANKLIN KY-SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY-GARRARD KY-
MADISON KY-
315 PM EDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

TEMPERATURES WILL DROP INTO THE MID TO UPPER 30S MONDAY NIGHT INTO
EARLY TUESDAY MORNING. PATCHY FROST WILL BE POSSIBLE IN VALLEYS
AND OTHER TYPICAL COLD SPOTS.

SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH WEDNESDAY
NIGHT AS A COLD FRONT MOVES THROUGH THE OHIO VALLEY. A FEW STRONG
TO SEVERE STORMS MAY BE POSSIBLE...WITH HAIL AND HIGH WINDS BEING
THE MAIN THREATS. THE BEST CHANCE FOR THIS WILL BE ACROSS CENTRAL
AND SOUTHERN KENTUCKY WEDNESDAY AFTERNOON-EVENING.

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT INTO
SATURDAY AS AN UPPER LEVEL DISTURBANCE APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING.

AL/MJP

Nearby

Frost Advisories in Kentucky, 2012Frost Advisories in Indiana, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.